Подписаться
Dmitry Sinelshchikov
Dmitry Sinelshchikov
Biofisika Institute (CSIC, UPV/EHU)
Подтвержден адрес электронной почты в домене ehu.eus
Название
Процитировано
Процитировано
Год
Application of the Kudryashov method for finding exact solutions of the high order nonlinear evolution equations
PN Ryabov, DI Sinelshchikov, MB Kochanov
Applied Mathematics and Computation 218 (7), 3965-3972, 2011
1932011
Nonlinear waves in bubbly liquids with consideration for viscosity and heat transfer
NA Kudryashov, DI Sinelshchikov
Physics Letters A 374 (19-20), 2011-2016, 2010
1192010
Analytical solutions for problems of bubble dynamics
NA Kudryashov, DI Sinelshchikov
Physics Letters A 379 (8), 798-802, 2015
752015
Equation for the three-dimensional nonlinear waves in liquid with gas bubbles
NA Kudryashov, DI Sinelshchikov
Physica Scripta 85 (2), 025402, 2012
612012
Analytical solutions of the Rayleigh equation for empty and gas-filled bubble
NA Kudryashov, DI Sinelshchikov
Journal of Physics A: Mathematical and Theoretical 47 (40), 405202, 2014
602014
Extended models of non-linear waves in liquid with gas bubbles
NA Kudryashov, DI Sinelshchikov
International Journal of Non-Linear Mechanics 63, 31-38, 2014
522014
On the criteria for integrability of the Lienard equation
NA Kudryashov, DI Sinelshchikov
Applied Mathematics Letters 57, 114-120, 2016
452016
Exact solutions of the Swift–Hohenberg equation with dispersion
NA Kudryashov, DI Sinelshchikov
Communications in Nonlinear Science and Numerical Simulation 17 (1), 26-34, 2012
412012
Hyperchaos and multistability in the model of two interacting microbubble contrast agents
IR Garashchuk, DI Sinelshchikov, AO Kazakov, NA Kudryashov
Chaos: An Interdisciplinary Journal of Nonlinear Science 29 (6), 2019
392019
An extended equation for the description of nonlinear waves in a liquid with gas bubbles
NA Kudryashov, DI Sinelshchikov
Wave Motion 50 (3), 351-362, 2013
392013
Exact solutions of the generalized Bretherton equation
NA Kudryashov, DI Sinelshchikov, MV Demina
Physics Letters A 375 (7), 1074-1079, 2011
382011
Nonlinear waves in liquids with gas bubbles with account of viscosity and heat transfer
NA Kudryashov, DI Sinel’shchikov
Fluid Dynamics 45 (1), 96-112, 2010
362010
Non-linear waves on shallow water under an ice cover. Higher order expansions
MB Kochanov, NA Kudryashov, DI Sinel'Shchikov
Journal of Applied Mathematics and Mechanics 77 (1), 25-32, 2013
342013
Nonlinear evolution equations for description of perturbations in a viscoelastic tube
NA Kudryashov, DI Sinel'shchikov, IL Chernyavsky
Russian Journal of Nonlinear Dynamics 4 (1), 69-86, 2008
34*2008
Exact solutions of equations for the Burgers hierarchy
NA Kudryashov, DI Sinelshchikov
Applied mathematics and computation 215 (3), 1293-1300, 2009
322009
Nonlinear evolution equations for describing waves in bubbly liquids with viscosity and heat transfer consideration
NA Kudryashov, DI Sinelshchikov
Applied mathematics and computation 217 (1), 414-421, 2010
312010
On the connection of the quadratic Lienard equation with an equation for the elliptic functions
NA Kudryashov, DI Sinelshchikov
Regular and Chaotic Dynamics 20, 486-496, 2015
272015
Nonlinear waves in media with fifth order dispersion
NA Kudryashov, PN Ryabov, DI Sinelshchikov
Physics Letters A 375 (20), 2051-2055, 2011
262011
On the integrability conditions for a family of Liénard-type equations
NA Kudryashov, DI Sinelshchikov
Regular and Chaotic Dynamics 21, 548-555, 2016
252016
A note on" New abundant solutions for the Burgers equation"
NA Kudryashov, DI Sinelshchikov
arXiv preprint arXiv:0912.1542, 2009
252009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20